# SDR COOSDR020168

- Difficulty date: June 1, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N1279E
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6521656630
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE LOWER FIX PANEL OUTER SKIN DELAMINATED AND HONEYCOMB CORE CORRODED.
